# SDR DALA2024062506500

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED AREAS WERE FOUND ON TRAILING EDGE WEDGE UPPER SKIN OF SLAT 6.   1.3 IN LENGTH & 0.6 IN WIDTH AT ISS 255.5, 2. 1.3 IN LENGTH & 0.5 IN WIDTH AT ISS 266,  0.8 IN LENGTH & 0.375 IN WIDTH AT ISS 270.  TRAILING EDGE WEDGE UPPER SKIN OF SLAT 6 WAS REPAIRED IAW SRM 51-70-10-2R, PROCEDURE REPAIR GENERAL & SRM 57-43-02-2R, PROCEDURE 1, REPAIR 1.
